# SDR CA040405004

- Difficulty date: March 16, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 5,490 hours
- Engine: Allsn 250C20B
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: O-Ring
- Condition: Leaking
- Location: Connector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL WAS OBSERVED LEAKING FROM THE CONNECTOR ON TOP OF THE FUEL FILTER ASSEMBLY. REMOVAL OF THE CONNECTOR PLUG REVEALED FUEL CONTAMINATION INSIDE THE PLUG. THE  O-RING LOCATED INSIDE THE CONNECTOR HOUSING WAS DAMAGED CAUSING LEAKAGE.
